Advertisement

Reactions Weekly

, Volume 1732, Issue 1, pp 76–76 | Cite as

Azathioprine/conjugated estrogens/progesterone

Immediate generalised skin reaction, flare up of autoimmune progesterone dermatitis and GI disorders: case report
Case report
  • 29 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 22-year-old woman developed immediate generalised skin reaction during treatment with conjugated estrogen for vasomotor symptoms of autoimmune progesterone dermatitis, and abdominal pain, nausea and vomiting during treatment with azathioprine for autoimmune progesterone dermatitis. Additionally, she developed flare up of autoimmune progesterone dermatitis during progesterone desensitisation [dosages not stated; not all routes stated].

The nulligravid woman had developed circumoral blistering on the lips and mouth with vesicles extending onto her oropharynx and tongue at the age of 21 years. Her symptoms had progressed to a generalised body rash and blistering of the rectal mucosa and vaginal epithelium. At the age of 22 years, she was hospitalised for presumed diagnosis of...

Reference

  1. Drayer SM, et al. Autoimmune progesterone dermatitis mistaken for Stevens-Johnson syndrome. Obstetrics and Gynecology 131: 723-726, No. 4, Apr 2018. Available from: URL: http://doi.org/10.1097/AOG.0000000000002537 - USACrossRefGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations